# SDR 95ZZZX6934

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4571V
- Make and model: Hughes 369D
- Aircraft serial: 490487D
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Combustion Liner
- Part number: 23056130
- Condition: Cracked
- Location: Turb 1st Stage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS IN THE 1ST SECTION CONE BEYOND LIMITS.  RETURNED LINER FOR OVERHAUL ON ALLISON 250, REPORT 159678.
